uu.seUppsala universitets publikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the Witten–Reshetikhin–Turaev invariants of torus bundles
Centre for Quantum Geometry of Moduli Spaces, Aarhus University.
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och sannolikhetsteori.
2015 (Engelska)Ingår i: Journal of knot theory and its ramifications, ISSN 0218-2165, Vol. 24, nr 11, artikel-id 1550055Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

By methods similar to those used by L. Jeffrey [L. C. Jeffrey, Chern-Simons-Witten invariants of lens spaces and torus bundles, and the semiclassical approximation, Commun. Math. Phys. 147 (1992) 563-604], we compute the quantum SU(N)-invariants for mapping tori of trace 2 homeomorphisms of a genus 1 surface when N = 2, 3 and discuss their asymptotics. In particular, we obtain directly a proof of a version of Witten's asymptotic expansion conjecture for these 3-manifolds. We further prove the growth rate conjecture for these 3-manifolds in the SU(2) case, where we also allow the 3-manifolds to contain certain knots. In this case we also discuss trace -2 homeomorphisms, obtaining - in combination with Jeffrey's results - a proof of the asymptotic expansion conjecture for all torus bundles.

Ort, förlag, år, upplaga, sidor
2015. Vol. 24, nr 11, artikel-id 1550055
Nyckelord [en]
Quantum invariants; TQFT; asymptotic expansion conjecture; Chern-Simons theory; moduli space of flat connections
Nationell ämneskategori
Matematik
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:uu:diva-265059DOI: 10.1142/S0218216515500558ISI: 000363426000003OAI: oai:DiVA.org:uu-265059DiVA, id: diva2:862354
Forskningsfinansiär
Danmarks GrundforskningsfondTillgänglig från: 2015-10-21 Skapad: 2015-10-21 Senast uppdaterad: 2017-12-01Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltexthttp://www.worldscientific.com/doi/abs/10.1142/S0218216515500558

Personposter BETA

Jørgensen, Søren Fuglede

Sök vidare i DiVA

Av författaren/redaktören
Jørgensen, Søren Fuglede
Av organisationen
Analys och sannolikhetsteori
I samma tidskrift
Journal of knot theory and its ramifications
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 583 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf